Doctor insights on:
If i'm on minocycline for rosacea and notice more bumps after 3 weeks of use should I get off of it?
My PA said my bruises from blood draws months ago, are smurf syndrome from my long term use of minocycline. Can u explain mechanics of this?
Smurf Syndrome: I am not familiar with Minocycline causing smurf syndrome.Decades ago it was caused by ingestion of silver (now some people use colloidal silver and that can give the same result).Amiodarone has also been associated with Smurf syndrome especially in sun-exposed areas of skin. The tetracyclines (including Minocycline) can cause sun sensitivity but I do not believe that it is a bluish discoloration ...Read more
Went off then started minocycline after huge pimples started to form on back. Derm is imposs. To get hold of. Use BP to much and got burned. What now?
Enough : You've done enough -- now go see your doctor or that dermatologist ! ...Read more
I have been using minocycline pills and atralin. Now that my acne has gone down my derm wants me to use tri luma. Is this a good choice?
Improve brown spots: Triluma is a frequently prescribed cream to help improve the brown marks that can be left behind after acne clears up. Your dermatologist is the best person to advise you on whether this is right for you. When using triluma, make sure to use a daily broad-spectrum sunscreen of spf 30 or higher to maximize the lightening benefit. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Uses of minocycline
- Can you use lamisil on penis?
- What is the use of medofed?
- Ask a doctor a question free online
- Can i use duofilm in acne?
- Can i use alrex for pink eye?
- What is epaderm use for?
- Sodium sulfacetamide uses
- Talk to a dermatologist online